# SDR 2017FA0000258

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: General aviation
- Aircraft: N78C
- Make and model: Cessna T337G
- Aircraft serial: P337107
- Aircraft time: 1,875 hours
- Engine: Cont TSIO360D
- Propeller: Mcauly D2A34C*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C16330030301
- Condition: Failed
- Location: Nlg
- Part time: 1,875 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL FAILED ON LANDING.   THE ASSEMBLY APPEARED TO HAVE COME APART WITH THE HUB AND THE SIDE PIECES SEPARATED.    A REVIEW OF THE LOGS SHOWED THAT THE WHEEL HAD BEEN ON THE AIRCRAFT SINCE NEW IN 1973.
